| Catalog Number |
787726 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, during surgery, when the doctor opened the inner layer, it was found that the urethral stent was fractured.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period.Care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description